메뉴 건너뛰기




Volumn 206, Issue 3, 1999, Pages 567-586

A nonperturbative regularization of the supersymmetric Schwinger model

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033517392     PISSN: 00103616     EISSN: None     Source Type: Journal    
DOI: 10.1007/s002200050837     Document Type: Article
Times cited : (25)

References (18)
  • 1
    • 0009184162 scopus 로고    scopus 로고
    • Superstring dualities, Dirichlet branes and the small scale structure of space
    • Les Houches, Session LXIV, Eds. A. Connes, K. Gawȩdzki and J. Zinn-Justin, Elsevier Science B.V.
    • 1. Douglas, M.: Superstring dualities, Dirichlet branes and the small scale structure of space. In: Quantum symmetries, Les Houches, Session LXIV, Eds. A. Connes, K. Gawȩdzki and J. Zinn-Justin, Elsevier Science B.V., 1998, p. 519
    • (1998) Quantum Symmetries , pp. 519
    • Douglas, M.1
  • 14
    • 0001627254 scopus 로고
    • 14. Madore, J.: J. Math. Phys. 32, 332 (1991) and Class. Quant. Grav. 9, 69 (1992)
    • (1991) J. Math. Phys. , vol.32 , pp. 332
    • Madore, J.1
  • 15
    • 0001627254 scopus 로고
    • 14. Madore, J.: J. Math. Phys. 32, 332 (1991) and Class. Quant. Grav. 9, 69 (1992)
    • (1992) Class. Quant. Grav. , vol.9 , pp. 69


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.